# SDR 2013FA0000049

- Difficulty date: January 14, 2013
- Submitted: January 25, 2013
- Operation: General aviation
- Aircraft: N630RR
- Make and model: Cessna 172S
- Aircraft serial: 172S10205
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 051348811
- Condition: Broken
- Location: Fuselage
- Part time: 3,300 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100 HR INSPECTION, LT ANCHOR WAS WORN AT MASTER CYLINDER ATTACH, OBLONGED HOLE.  BULKHEAD WAS BROKEN AT RUDDER BAR ATTACH RESULTING IN POOR  BRAKING AND LIMITED LT RUDDER TRAVEL.  REPAIR WITH NEW PARTS.
